I've been on Lexapro 7 days now. Still having nausea and not sleeping much. Feeling blah. Is this normal?
Lexapro how long side effects last?
Question posted by sarahrea2000 on 25 Oct 2021
Last updated on 25 October 2021 by WildcatVet
Side effects from antidepressants generally last a week or two and often lessen as the days go by.
What you're experiencing are common side effects and they should resolve quickly now.
You might want to ask your pharmacist to recommend OTC products that will help with the nausea and insomnia that won't interact with your Lexapro.
Try eating small meals/snacks that are bland like soda crackers, milk, yogurt. Ginger ale or tea and peppermint tea can also be helpful.
Best regards and feel better soon.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.